MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 27IN 3-0 S/A FS-1; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 27IN 3-0 S/A FS-1; SUTURE, SURGICAL, ABSORBABLE
Model Number Z452G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that an animal underwent an unknown procedure on (b)(6) 2020; and a suture was used.During the procedure, the suture broke while trying to tie.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 12/4/2020.Additional h6 component code: g07002 - damaged suture.A manufacturing record evaluation was performed for the finished device lot number: qbmsdq / z452g50, and no non-conformances related to the reported complaint condition were identified.Additional h3 investigation summary: it was reported that the suture broke while trying to tie.It was received for analysis two empty opened foils, a paper lid, an empty winding former and four used sutures piece of product code: z452g, lot: qbmsdq.During the visual inspection of the used sutures, the ends were noted with a lineal cut appears to be by use of a surgical instrument.Also, the sutures pieces were received with body fluids, knots, crushed and was observed wavy caused by use.In a suture piece split in the middle could be observed.Due to the condition of the sample the functional test can't be performed.As part of our quality process, the manufacturing records of this lot-serial number were reviewed, and the manufacturing standards were met prior to the release of this batch.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PDSII VIO 27IN 3-0 S/A FS-1
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10816784
Report Number2210968-2020-08913
Device Sequence Number2113570
Product Code NEW
UDI-Device Identifier10705031218703
UDI-Public10705031218703
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberZ452G
Device Catalogue NumberZ452G
Device Lot NumberQBMSDQ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2020
Initial Date Received by Manufacturer 10/30/2020
Supplement Date Received by Manufacturer11/11/2020
Initial Report FDA Received Date11/10/2020
Supplement Report FDA Received Date12/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1